MathSciNet Relay Station
MathSciNet bibliographic data
MR1755152 11G05 (11G07)
Beaver, Cheryl DeLorme 5-torsion in the Shafarevich-Tate group of a family of elliptic curves. J. Number Theory 82 (2000), no. 1, 25–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement